# SDR DALA2023052304104

- Difficulty date: May 18, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 54,553 hours, 39,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF SUPPORT, CORROSION WAS FOUND ON FLOOR SUPORT STA Y=160 BTW RBL 44 TO RBL 54 CABIN PAX (CPAX). SUMMARY OF NRC 00548: CORROSION LEVEL 2. FLOOR SUPPORTS LH STA 201 X=-8 TO X=8 WAS REPLACED PER B717-200 SRM 53-10-51-0I PROCEDURE 2. (LP #2773618)
